Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

antibiotics

my 9 month old daughter is on antibiotics for a UTI and I think it's making her tummy hurt. She seems a lot more gassy . Any suggestions? Thanks!

Answer Question
 
Kaitlyn0816

Asked by Kaitlyn0816 at 7:34 PM on Sep. 10, 2009 in Babies (0-12 months)

Level 3 (15 Credits)
Answers (3)
  • Try giving it with food or a bottle...it is very common for upset tummies and diarrhea. My daughter is on Amoxicillin for ear infection and she has had diarrhea for almost a week. Antibiotics are hard on the tummy. good luck
    calliesmommie

    Answer by calliesmommie at 7:48 PM on Sep. 10, 2009

  • Always give it with food.

    If she eats food, bulk up the carbs and starches to cut back on the chance of diarrhea (taking it with food helps that too)
    TiccledBlue

    Answer by TiccledBlue at 7:54 PM on Sep. 10, 2009

  • Probiotics. Either yogurt, or a probiotic supplement.
    Krysta622

    Answer by Krysta622 at 9:21 PM on Sep. 10, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.